# SDR FDEA201109083779

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083817
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CEILING, FLOORBEAM LOWER FLANGE CORRODED AT BS 1130 BTWN LBL 24- BLO. THIS REPAIR WAS ACCOMPLISHED ON SNRM N00850 WO 00052276.  NO WORK ACCOMPLISHED ON THIS SNRM.
